Weighted bilinear partitions for integral matrices

Hodges, John H.

Portugaliae mathematica (1966)

  • Volume: 25, Issue: 1, page 1-14
  • ISSN: 0032-5155

How to cite


Hodges, John H.. "Weighted bilinear partitions for integral matrices." Portugaliae mathematica 25.1 (1966): 1-14. <http://eudml.org/doc/114971>.

author = {Hodges, John H.},
journal = {Portugaliae mathematica},
keywords = {number theory},
language = {eng},
number = {1},
pages = {1-14},
publisher = {Sociedade Portuguesa de Matemática},
title = {Weighted bilinear partitions for integral matrices},
url = {http://eudml.org/doc/114971},
volume = {25},
year = {1966},

AU - Hodges, John H.
TI - Weighted bilinear partitions for integral matrices
JO - Portugaliae mathematica
PY - 1966
PB - Sociedade Portuguesa de Matemática
VL - 25
IS - 1
SP - 1
EP - 14
LA - eng
KW - number theory
UR - http://eudml.org/doc/114971
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.